# SDR MUIA201806216001

- Difficulty date: June 16, 2018
- Submitted: June 21, 2018
- Operation: Air carrier
- Aircraft: N208EE
- Make and model: Cessna 208B
- Aircraft serial: 208B1213
- Aircraft time: 8,175 hours
- Engine: Pwa PT6A114A
- Engine time: 7,989 hours, 13,816 cycles
- Propeller: Mcauly 3GFR34C703
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

CREW REJECTED TAKEOFF AND REPORTED INSUFFICIENT ENGINE TORQUE. PERFORMED GROUND RUN WITH CREW WITH NO FAULTS. FOUND CREW DISCUSSED THE EFFECTS OF HIGH OUTSIDE AIR TEMPERATURE AND ELEVATED DENSITY ALTITUDE ON AIRCRAFT AND ENGINE PERFORMANCE WITH DIRECTOR OF OPERATIONS. THERE WERE NO PRIOR REPORTS OF THIS ISSUE WITH AIRCRAFT.
